Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 109, NWS Atlanta, GA

June 11, 2014Montgomery County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 11, 2014, 6:24 PM EDT for Montgomery County, Wheeler County, Georgia. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2014, 6:24 PM EDT (22:24 UTC)
Expired
Jun 11, 2014, 7:15 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Montgomery County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 6:45 PM EDTTSTM WND DMG2 S Alamo, GA15-20 TREES DOWN MAINLY IN 2 SQUARE MILE AREA THAT CAUSED DOWNED POWER LINES AS WELL. ONE TREE FELL ON SMALL SHELTER WITH MINOR DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 638 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
638 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WUUS52 KFFC 112224
SVRFFC
GAC209-309-112315-
/O.NEW.KFFC.SV.W.0109.140611T2224Z-140611T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EDT WED JUN 11 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN CENTRAL GEORGIA
  WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 715 PM EDT

* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR ALAMO...MOVING NORTHEAST AT 20
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GLENWOOD...MOUNT VERNON...AILEY...TARRYTOWN AND HIGGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3201 8273 3202 8278 3205 8281 3206 8286
      3210 8290 3211 8290 3231 8272 3229 8267
      3232 8263 3235 8241 3216 8245 3197 8270
TIME...MOT...LOC 2224Z 225DEG 17KT 3211 8276

$$


16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:49 PM EDT, 2 hours 35 minutes earlier.

Area forecast discussion, Jun 11, 3:49 PM EDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT WED JUN 11 2014

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
ACTIVE SHORT TERM PERIOD CONTINUES. SHOWERS AND THUNDERSTORM COVERAGE IS
INCREASING ACROSS THE AREA THIS AFTERNOON...AND HAVE CONTINUED WITH
LIKELY POPS INTO THE EVENING HOURS. CLOUD COVERAGE OVER MUCH OF
NORTH GEORGIA SHOULD KEEP CONVECTION SUB-SEVERE. THERE WERE ENOUGH
BREAKS TO ALLOW FOR DECENT DIURNAL HEATING ACROSS PORTIONS OF THE
SOUTHERN AND EASTERN PORTIONS OF THE CWA...AND THE RESULTING
ENHANCED INSTABILITY /STILL LOWER THAN TUESDAY/ WILL SUPPORT SOME
STRONG STORMS. EXPECT THE MAJORITY OF THE ACTIVITY TO FIZZLE OUT
INTO THE OVERNIGHT PERIOD. LOCALLY HEAVY RAIN CAN BE EXPECTED...
PARTICULARLY IN AREAS WITH TRAINING STORMS.

WITH THE UPPER LEVEL TROUGH STILL POSITIONED TO OUR NORTHWEST
THURSDAY AND AMPLE MOISTURE ACROSS THE STATE...ANTICIPATE AT LEAST
SCATTERED THUNDERSTORMS ACROSS THE AREA AGAIN BY THURSDAY AFTERNOON.
BY LATE THURSDAY TROUGH FINALLY TRANSITIONS EASTWARD OVER THE
CAROLINAS...WITH SOME WEAK RIDGING MOVING INTO THE STATE. THIS
SHOULD KEEP CONVECTION...ESPECIALLY ACROSS THE WESTERN PORTIONS OF
THE STATE LIMITED...AND ACTIVITY SHOULD DIMINISH QUICKLY INTO THE
OVERNIGHT PERIOD.

FOR TEMPERATURES...HAVE GENERALLY GONE WITH A BLEND OF MODEL
GUIDANCE.

31

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
MADE SOME MINOR ADJUSTMENTS TO INCREASE POPS FOR SHOWER/STORM
POTENTIAL FRIDAY THROUGH THE WEEKEND AS SHORTWAVE STILL ON TAP TO
BRING BETTER STORM POTENTIAL FRIDAY...THEN LINGERING WEAK UPPER
LOW THROUGH THE WEEKEND. OTHERWISE FORECAST LOOKS TO BE ON TRACK
AND PREVIOUS DISCUSSION FOLLOWS...

BAKER

PREV DISCUSSION... /ISSUED 421 AM EDT WED JUN 11 2014/

THE EXTENDED PERIOD BEGINS AS A TRANSITION PHASE AS PERSISTENT
UPPER LEVEL TROUGH FINALLY SHIFTS EAST OF THE AREA TO RESIDE OVER
THE CAROLINAS. WILL ACTUALLY SEE SOME SUBTLE RIDGING BEHIND THE
TROUGH WHICH SHOULD FOR THE INITIAL PART OF THE EXTENDED ON THU
NIGHT...KEEP ACTIVITY TO A RELATIVE MINIMUM WITH SCT POPS MOVING
OUT OF THE NE ZONES. THIS RIDGING LOOKS TO BE VERY TEMPORARY IN
NATURE HOWEVER AS ANOTHER SIGNIFICANT TROUGH WITH A SURFACE LOW
REFLECTION MOVES ACROSS THE DEEP SOUTH AND TENNESSEE VALLEY BY
FRIDAY AFTERNOON. PATTERN LOOKS MORE LIKE THAT OF FALL RATHER
THAN THE SECOND WEEK OF JUNE. ALTHOUGH INSTABILITY MAY NOT BE
QUITE AS HIGH WITH THIS SYSTEM THAN PREVIOUS DAYS WITH CAPE VALUES
AROUND 1500 J/KG...DYNAMICS AND PRESENCE OF SUBTLY 850 JET MAY
MAKE UP FOR THIS ALLOWING FOR ADDITIONAL STRONG TO SEVERE STORMS.

TROUGH TRANSITIONS INTO CUTOFF LOW FOR SAT WITH GFS LIFTING IT
NORTH INTO TENNESSEE VALLEY WHILE EURO KEEPS IT WEST OF THE AREA
OVER ALABAMA. THIS SHOULD PROVIDE FOR LIMITED DIFFERENCES TO WX
IMPACTS AS LIFT IN DIFFLUENT PATTERN IS PRESENT IN BOTH MODELS.
BIGGER ISSUE IS GFS SHUNTING DEEPER LAYER MOISTURE EAST WHILE
ECMWF KEEPS IT IN PLACE AND PROVIDES FOR A SOGGY SCENARIO FOR MOST
OF THE WEEKEND. FOR NOW...WILL GO WITH A BLEND OF THE TWO MODELS
WHICH YIELDS MID TO HIGH END SCT POPS THROUGH SUNDAY. THIS WILL
NEED TO BE MONITORED CLOSELY FOR POSSIBLE INCREASE WITH SUBSEQUENT FORECASTS.

EVENTUALLY INTO NEXT WEEK...WE FINALLY SEE UPPER LEVEL RIDGE BUILD
IN OVER THE AREA WITH GFS MORE AGGRESSIVE IN THIS FEATURE. SHOULD
SEE INCREASING TEMPS AND REDUCED RAIN CHANCES THROUGH THE END OF
THE EXTENDED PERIOD.

DEESE

&&

.AVIATION...
18Z UPDATE...
CONVECTION CONTINUING TO INCREASE ACROSS THE AREA THIS
AFTERNOON...AND EXPECT BEST CHANCES OF THUNDER BETWEEN THROUGH
8PM. WINDS ARE EXPECTED TO STAY TO THE SW THROUGH 10-12Z...WITH A
GRADUAL SHIFT TO THE WEST AND THEN NORTHWEST BY 15Z. SPEEDS SHOULD
BE 8-10KT THROUGH THIS EVENING...LESS THAN 6KT OVERNIGHT...AND
INCREASE AGAIN BY LATE MORNING. HIGHER GUSTS EXPECTED IN OR NEAR
CONVECTION. EXPECT GENERALLY VFR CONDITIONS THROUGH THE
EVENING...THEN DEGRADING TO IFR BY 10Z. SLOW IMPROVEMENT EXPECTED
THROUGH THE DAY AGAIN THURSDAY...WITH STORMS FIRING IN THE
AFTERNOON.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  83  65  88 /  40  50  30  40
ATLANTA         65  82  68  85 /  30  40  30  60
BLAIRSVILLE     60  77  63  80 /  50  60  30  40
CARTERSVILLE    65  82  65  84 /  40  50  30  60
COLUMBUS        68  87  69  87 /  40  30  20  60
GAINESVILLE     65  79  66  84 /  50  60  30  50
MACON           68  87  67  89 /  40  40  30  60
ROME            65  83  66  85 /  40  40  20  60
PEACHTREE CITY  65  83  65  85 /  40  40  20  60
VIDALIA         70  88  70  87 /  30  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....DEESE/BAKER
AVIATION...31
Hazardous weather outlook, Jun 11, 12:13 PM EDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1213 PM EDT WED JUN 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121615-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1213 PM EDT WED JUN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WEATHER HAZARDS EXPECTED...

STRONG STORMS OVER MAINLY EASTERN AND SOUTHERN AREAS WITH GUSTY
WINDS...CLOUD TO GROUND LIGHTNING...AND HEAVY RAINFALL THE MAIN
THREATS.

DISCUSSION...

A MOIST AIRMASS WILL CONTINUE OVER THE AREA ALLOWING FOR SCATTERED SHOWERS
AND THUNDERSTORMS TO DEVELOP ONCE AGAIN TODAY. ALTHOUGH COVERAGE
OF STORMS MAY BE HIGH...THE SEVERITY SHOULD BE REDUCED BY THE
PRESENCE OF CLOUD COVERAGE IN PORTIONS OF THE AREA THROUGH TONIGHT.
ISOLATED STRONG STORMS WILL STILL BE POSSIBLE THIS AFTERNOON FOR
AREAS EAST AND SOUTH OF THE ATLANTA METRO PRIMARILY WHERE MORE
BREAKS IN CLOUD COVERAGE HAS BEEN OCCURRING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

DISCUSSION...

ALTHOUGH THERE MAY BE A BRIEF LULL IN ACTIVITY THURSDAY...AN
ADDITIONAL UPPER LEVEL SYSTEM WILL TRACK ACROSS THE ARE FRIDAY
WITH ENHANCED THUNDERSTORM ACTIVITY ONCE AGAIN. FOR THE WEEKEND
THROUGH EARLY NEXT WEEK...MAINLY SCATTERED SHOWERS AND
THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 11, 1:18 PM EDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT WED JUN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             TUCKER                  33.86N  84.22W
06/10/2014  E1.00 INCH       DEKALB             GA   PUBLIC

            QUARTER SIZED-HAIL WAS REPORTED IN TUCKER.

&&

EVENT NUMBER FFC1400693

KDF
Special weather statement, Jun 11, 4:44 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT WED JUN 11 2014

GAZ086-112115-
444 PM EDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN NORTHEAST EMANUEL COUNTY UNTIL 515 PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANOOCHEE...MOVING NORTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
NORTHEAST EMANUEL COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE GEORGE L SMITH STATE PARK...TWIN CITY...
GARFIELD AND CANOOCHEE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3254 8214 3264 8231 3282 8218 3282 8216
      3281 8213 3266 8208 3264 8204
TIME...MOT...LOC 2044Z 216DEG 20KT 3266 8216

16
Special weather statement, Jun 11, 5:26 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT WED JUN 11 2014

GAZ112-113-112215-
526 PM EDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS AND
MONTGOMERY COUNTIES UNTIL 615 PM EDT...

AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER UVALDA...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS TOOMBS AND
MONTGOMERY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE MCNATT FALLS...GRAYS LANDING...
CHARLOTTEVILLE...UVALDA...CEDAR CROSSING...ALSTON...ROCK SPRINGS...
TOOMBS CENTRAL...SOUTH THOMPSON...CENTER...HIGGSTON...VIDALIA...
SANTA CLAUS...LYONS AND PONDEROSA. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3196 8244 3196 8248 3195 8248 3194 8250
      3197 8254 3199 8256 3201 8260 3207 8261
      3231 8239 3216 8220
TIME...MOT...LOC 2125Z 222DEG 16KT 3205 8249

16
Special weather statement, Jun 11, 5:37 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT WED JUN 11 2014

GAZ086-112200-
537 PM EDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN EMANUEL
COUNTY UNTIL 600 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SWAINSBORO...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE EXCESSIVE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS EMANUEL COUNTY
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LEXSY...NUNEZ...SWAINSBORO...DELLWOOD...MODOC...THREE POINTS...
CANOOCHEE...TWIN CITY...SUMMERTOWN AND GARFIELD. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS AND REDUCE VISIBILITIES.

&&

LAT...LON 3244 8232 3256 8248 3282 8225 3281 8222
      3282 8215 3281 8213 3269 8209 3265 8206
TIME...MOT...LOC 2136Z 221DEG 17KT 3257 8233

16
Special weather statement, Jun 11, 5:52 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT WED JUN 11 2014

GAZ076-112215-
552 PM EDT WED JUN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 615 PM EDT...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JEFFERSON
COUNTY THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE MOXLEY...LOUISVILLE...STAPLETONS CROSSROADS...
STELLAVILLE...MATTHEWS...WRENS AND STAPLETON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3311 8228 3302 8228 3288 8243 3296 8254
      3302 8255 3303 8258 3325 8248 3332 8239
      3332 8236 3322 8223 3320 8223
TIME...MOT...LOC 2152Z 219DEG 19KT 3301 8244

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 10, 8:23 PM EDTSpecial Weather StatementFFCPulaski37 min
Jun 10, 8:30 PM EDTSpecial Weather StatementFFCCrisp30 min
Jun 10, 8:50 PM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs40 min
Jun 10, 9:04 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 10, 9:27 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Treutlen, Wheeler33 min
Jun 10, 9:58 PM EDTSpecial Weather StatementFFCLaurens32 min
Jun 10, 10:22 PM EDTSpecial Weather StatementFFCJohnson23 min
Jun 10, 10:49 PM EDTSpecial Weather StatementFFCJefferson26 min
Jun 10, 11:10 PM EDTSpecial Weather StatementFFCJefferson35 min
Jun 11, 4:44 PM EDTSpecial Weather StatementFFCEmanuel31 min
Jun 11, 5:26 PM EDTSpecial Weather StatementFFCToombs49 min
Jun 11, 5:37 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jun 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
Jun 11, 6:10 PM EDTFlash Flood WarningFFCEmanuel6 hr
Jun 11, 7:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington40 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.